# SDR SWAA2023020697557

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 35,532 hours, 16,208 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOK OFF FROM SLC WENT TO PUT THE GEAR UP AND WITH THE GEAR HANDLE IN THE UP POSITION WE HAD 3 GREEN AND 3 RED LIGHTS THEN WENT TO THE OFF POSITION AND STILL HAD 3 GREEN AND 3 RED THEN MOVED HANDLE TO THE DOWN AND HAD ONLY 3 GREEN ON THE P2 AND P5 PANELS LANDED SAFELY<[01] R&R MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH AND ADJUSTED PER M/M 32-34-00 C/W ALTERNATE LANDING GEAR TEST PER M/M 32-31-51 STEP G NO FAULTS AFTER TEST
